# SDR MALA965097

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112
- Condition: Damaged
- Location: Lt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, A CRACK WAS NOTED IN THE LEFT INBOARD LOWER WING TO NACELLE SKIN PATCH.  MAINTENANCE REPLACED THE LEFT INBOARD UPPER WING SKIN TO NACELLE ATTACH ANGLE, P/N 27-35112, LEFT INBOARD NACELLE FORMER, P/N 27-35025, STRINGER LOCATED AT NS 120, P/N 27-35041-012, AND LEFT INBOARD LOWER WING SKIN TO NACELLE ATTACH ANGLE, P/N 27-35112-039, IAW FAC SRM 51-40-01 AND 51-40-02.  (M)
